Top Side effects mentioned most frequently for 'Kadian' or 'Trimethoprim'
Patient Reviews for 'Trimethoprim' which mention 'Hallucinations'
- There are no patient reviews mentioning 'Hallucinations' as side effect to 'Trimethoprim'
DISCLAIMER:SideEffective is not intended to be a substitute for professional medical advice. Some instances of drug-side effect associations may be related to the patient condition which is being treated rather than to the drug itself. We are making continuous improvements of our data cleaning process to create as clean drug-side effect associations as possible but acknowledge that it will never be completely clean. This is why users are encouraged to verify the reported associations by clicking into the original content which we always link to.The use of the SideEffective site and its content is at your own risk. The SideEffective site and the information contained in it are intended for users in the United States and may differ in other countries.